# SDR SWIA95782

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Engine: Pwa PW118A
- System (JASC): 3080 · Ice Detection
- Part: De-Ice Monitor
- Part number: D55201001
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, PRIOR TO ROTATION MAP DE-ICE LIGHT ILLUMINATES AS WELL AS OVERHEAD BOOTS PROPELLER AND ENGINE AIR LIGHT REMAIN ON.  REPLACED DE-ICE MONITOR PERFORM OPS CHECKS  GOOD.  ALL DE-ICE SYSTEMS WITH BOTH ENGINE RUNNING AT HIGH POWER SETTING, OPS CHECKS GOOD AT THIS TIME.
